Scientific article
OA Policy
English

Optimized Schwarz Methods

Published inSIAM journal on numerical analysis, vol. 44, no. 2, p. 699-731
Publication date2006-01
First online date2006-07-25
Abstract

Optimized Schwarz methods are a new class of Schwarz methods with greatly enhanced convergence properties. They converge uniformly faster than classical Schwarz methods and their convergence rates dare asymptotically much better than the convergence rates of classical Schwarz methods if the overlap is of the order of the mesh parameter, which is often the case in practical applications. They achieve this performance by using new transmission conditions between subdomains which greatly enhance the information exchange between subdomains and are motivated by the physics of the underlying problem. We analyze in this paper these new methods for symmetric positive definite problems and show their relation to other modern domain decomposition methods like the new Finite Element Tearing and Interconnect (FETI) variants.

Citation (ISO format)
GANDER, Martin Jakob. Optimized Schwarz Methods. In: SIAM journal on numerical analysis, 2006, vol. 44, n° 2, p. 699–731. doi: 10.1137/S0036142903425409
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
Additional URL for this publicationhttp://epubs.siam.org/doi/10.1137/S0036142903425409
Journal ISSN0036-1429
53views
142downloads

Technical informations

Creation13/09/2023 13:16:32
First validation18/09/2023 08:52:22
Update time25/09/2023 11:34:17
Status update25/09/2023 11:34:17
Last indexation01/11/2024 06:02:41
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack